# SDR USAA2009040390786

- Difficulty date: April 2, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 25,362 hours, 9,079 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3864
- Condition: Low Pressure
- Location: R2 Door
- Part time: 25,362 hours, 9,079 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1884 - PHL - EMERGENCY EQUIPMENT - R2 DOOR ASSIST BOTTLE LOW.  SERVICED R2 DOOR ASSIST BOTTLE TO PROPER LEVEL.
